# SDR ASAA9780228

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 475 - CREW REPORTED THE FLT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED THE LEFT SLIDING WINDOW LATCH MECHANISM AND OPERATED NORMALLY.  (M)
